MathSciNet Relay Station
MathSciNet bibliographic data
MR375750 (51 #11940) 65D30
Haber, Seymour Adaptive integration and improper integrals. Math. Comp. 29 (1975), 806–809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement